Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 72, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 17, 2010, 7:01 PM CDT for 4 counties in Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2010, 7:01 PM CDT (00:01 UTC)
- Expired
- May 17, 2010, 8:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Blanco County, TX, Burnet County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 56 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 5:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
244 WUUS54 KEWX 180001 SVREWX TXC031-053-453-491-180100- /O.NEW.KEWX.SV.W.0072.100518T0001Z-100518T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 701 PM CDT MON MAY 17 2010 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BLANCO COUNTY... SOUTH CENTRAL BURNET COUNTY... NORTHWESTERN TRAVIS COUNTY... SOUTH CENTRAL WILLIAMSON COUNTY... * UNTIL 800 PM CDT. * AT 655 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAGO VISTA...OR 10 MILES SOUTHWEST OF CEDAR PARK...AND MOVING NORTH AT 5 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE CYPRESS MILL AND SPICEWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3057 9760 3035 9780 3039 9835 3054 9814 TIME...MOT...LOC 0001Z 160DEG 3KT 3044 9798 $$
2 follow-up statements
534 WWUS54 KEWX 180037 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 737 PM CDT MON MAY 17 2010 TXC031-053-453-491-180100- /O.CON.KEWX.SV.W.0072.000000T0000Z-100518T0100Z/ BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX- 737 PM CDT MON MAY 17 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHEASTERN BLANCO...NORTHWESTERN TRAVIS...SOUTH CENTRAL WILLIAMSON AND SOUTH CENTRAL BURNET COUNTIES... AT 735 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPICEWOOD... OR 12 MILES EAST OF ROUND MOUNTAIN...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE LAKEWAY...BRIARCLIFF... LAGO VISTA...JONESTOWN...JOLLYVILLE...ROUND ROCK...CEDAR PARK... BRUSHY CREEK AND ANDERSON MILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3057 9760 3035 9780 3039 9835 3054 9814 TIME...MOT...LOC 0036Z 210DEG 9KT 3041 9816 $$
266 WWUS54 KEWX 180054 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 754 PM CDT MON MAY 17 2010 TXC031-053-453-491-180100- /O.CON.KEWX.SV.W.0072.000000T0000Z-100518T0100Z/ BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX- 754 PM CDT MON MAY 17 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHEASTERN BLANCO...NORTHWESTERN TRAVIS...SOUTH CENTRAL WILLIAMSON AND SOUTH CENTRAL BURNET COUNTIES... AT 749 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPICEWOOD...OR 13 MILES SOUTHEAST OF MARBLE FALLS...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE BRIARCLIFF...LAGO VISTA... JONESTOWN...JOLLYVILLE...ROUND ROCK...CEDAR PARK...BRUSHY CREEK AND ANDERSON MILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3057 9760 3035 9780 3039 9835 3054 9814 TIME...MOT...LOC 0053Z 210DEG 9KT 3045 9814 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:45 PM CDT, 16 minutes earlier.
Area forecast discussion, May 17, 6:45 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 645 PM CDT MON MAY 17 2010 .AVIATION... BROAD AREA OF CONVECTION ACROSS CENTRAL TEXAS AND THE HILL COUNTRY IS EXPECTED TO CONTINUE THROUGH THIS EVENING. HAVE INCLUDED A TEMPO FOR TSRA AND GUSTS AT KAUS AS THE REMAINING TAF SITES SHOULD BE TOO FAR SOUTHWEST FOR THUNDERSTORM IMPACTS. MVFR STRATUS DECK WILL RETURN AFTER 08Z. CIGS WILL BE SLOW TO LIFT...WITH VFR CONDITIONS NOT EXPECTED UNTIL AFTER 16Z. ASIDE FROM GUSTS IN AND NEAR THUNDERSTORMS...SLY SFC FLOW WILL BE NEAR 10 KTS THIS EVENING DECREASING TO 5-10 KTS OVERNIGHT. && .PREV DISCUSSION... /ISSUED 321 PM CDT MON MAY 17 2010/ DISCUSSION... AN INCREASINGLY UNSTABLE ATMOSPHERE OVER SOUTH CENTRAL TEXAS WILL SUPPORT DEEP CONVECTION THIS EVENING AND POSSIBLY OVERNIGHT...WITH LOCALLY HEAVY RAINFALL AMOUNTS OF 3-5 INCHES BEING THE PRIMARY THREAT. THE 12Z SOUNDING FROM KCRP SHOWED A 1.83 PWAT...AND THAT AIRMASS IS SURGING NORTH OVER OUR AREA IN ADVANCE OF CONVECTION FIRING TO OUR NORTH AND WEST. THIS IS REFLECTED IN SURFACE DEWPOINT TEMPERATURES OBSERVED NEAR 70 TO THE LOWER 70S PUSHING INTO MIDSECTIONS OF OUR CWFA. THIS PROCESS IS BEING AIDED BY A SUBTROPICAL JET THAT IS STREAMING EAST ACROSS MEXICO AND NOSING INTO SOUTH TEXAS...PLACING OUR AREA (AT LEAST PARTIALLY) IN THE CONVECTIVE-FAVORABLE LEFT FRONT QUADRANT. ALL OF THIS ADDS-UP TO INCREASING CHANCES FOR THUNDERSTORMS TONIGHT...MAINLY ACROSS THE NORTHWEST HALF OF OUR AREA WITH THE BEST CHANCES ACROSS VAL VERDE COUNTY AND THE EDWARDS PLATEAU. WILL MENTION THE POSSIBILITY FOR SEVERE THUNDERSTORMS THERE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS AS THREATS. CHANCES FOR THUNDERSTORMS...ALTHOUGH MINIMAL... WILL CONTINUE INTO TUESDAY AS OUTFLOW BOUNDARIES REMAIN WITH AMPLE ATMOSPHERIC MOISTURE. RAIN CHANCES WILL EXIT THE FORECAST TUESDAY NIGHT AND PRESSURE HEIGHTS WILL INCREASE...ESPECIALLY ON WEDNESDAY AND THURSDAY AS A 588-590DAM 500MB HIGH BUILDS NORTH INTO SOUTH TEXAS. THE TREND WILL BE FOR TEMPERATURES TO INCREASE TO ABOVE NORMAL THIS WEEK AND STAY THERE INTO THE WEEKEND WITH GULF MOISTURE IN PLACE IN THE LOWER LEVELS OF THE ATMOSPHERE. THE RIDGE OF HIGH PRESSURE WILL SHIFT EAST LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK...ALLOWING SOUTHWEST FLOW ALOFT OVER OUR AREA WITH DECREASING PRESSURE HEIGHTS AS A LARGE UPPER TROUGH MOVES EAST ACROSS THE ROCKIES. THIS CHANGE WILL ALLOW MAX TEMPS TO DECREASE SLIGHTLY AND BRING BACK CHANCES FOR THUNDERSTORMS. HOWEVER...WILL LEAVE THE MENTION OF THUNDERSTORMS OUT OF THE FORECAST FOR SUN/MON AT THIS TIME AND WAIT FOR MORE MODEL RUN-TO-RUN CONSISTENCY BEFORE ADDING. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 87 71 90 72 / 40 20 10 - - AUSTIN BERGSTROM INTL AIRPORT 67 86 69 91 70 / 40 20 10 - - NEW BRAUNFELS MUNI AIRPORT 70 86 69 91 71 / 40 20 10 - - BURNET MUNI AIRPORT 68 84 68 89 70 / 50 20 10 - - DEL RIO INTL AIRPORT 72 87 70 91 72 / 60 20 10 - - GEORGETOWN MUNI AIRPORT 70 85 69 89 71 / 40 20 10 - - HONDO MUNI AIRPORT 71 86 70 90 71 / 40 20 10 - - SAN MARCOS MUNI AIRPORT 71 88 70 90 72 / 40 20 10 - - LA GRANGE - FAYETTE REGIONAL 70 85 70 89 72 / 30 20 - 10 - SAN ANTONIO INTL AIRPORT 72 86 71 90 72 / 30 20 10 - - STINSON MUNI AIRPORT 72 87 70 91 72 / 30 20 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/25
Hazardous weather outlook, May 17, 5:43 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 543 PM CDT MON MAY 17 2010 TXZ171>173-183>194-202>209-217>225-228-181700- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 543 PM CDT MON MAY 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER THE NORTHERN TWO-THIRDS OF SOUTH CENTRAL TEXAS...OR NORTH OF A DEL RIO TO UVALDE TO KENEDY LINE. THE PRIMARY SEVERE THREATS ARE FOR LARGE HAIL AND DAMAGING WINDS. SCATTERED THUNDERSTORMS WILL FORM ALONG NUMEROUS OUTFLOW BOUNDARIES OVER SOUTH CENTRAL TEXAS THIS EVENING. THESE BOUNDARIES WILL FIRST CONCENTRATE THE STRONGEST THUNDERSTORMS GENERALLY ALONG AND NORTH OF I-10 EARLY THIS EVENING...WITH STORMS BECOMING MORE FOCUSED WEST OF HIGHWAY 281 LATE THIS EVENING INTO THE EARLY MORNING HOURS. LOCALLY HEAVY RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE BY LATE TONIGHT...MAINLY ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU...INCLUDING VAL VERDE COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, May 17, 3:39 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 339 PM CDT MON MAY 17 2010 TXZ224-172130- DEWITT- 339 PM CDT MON MAY 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEWITT COUNTY UNTIL 430 PM CDT... AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CUERO...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... THOMASTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, May 17, 3:42 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 342 PM CDT MON MAY 17 2010 TXZ223-172130- GONZALES- 342 PM CDT MON MAY 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES COUNTY UNTIL 430 PM CDT... AT 340 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR GONZALES...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GONZALES... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, May 17, 4:30 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 430 PM CDT MON MAY 17 2010 TXZ173-172215- WILLIAMSON- 430 PM CDT MON MAY 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILLIAMSON COUNTY UNTIL 515 PM CDT... AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF JARRELL...OR 12 MILES NORTH OF SERENADA...MOVING EAST AT 10 MPH. FREQUENT LIGHTNING...PEA SIZED HAIL AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL MAINLY STAY NORTH OF A LINE FROM ANDICE TO WALBURG TO GRANGER LAKE. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRANGER... JARRELL... WEIR... BARTLETT... GRANGER DAM... THRALL... THEON... WALBURG... SCHWERTNER... WATERLOO...
Special weather statement, May 17, 5:42 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 542 PM CDT MON MAY 17 2010 TXZ191-172315- HAYS- 542 PM CDT MON MAY 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HAYS COUNTY UNTIL 615 PM CDT... AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES EAST OF WIMBERLEY...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DRIFTWOOD... KYLE... HAYS CITY... MOUNTAIN CITY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR HAYS COUNTY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, May 17, 6:33 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 633 PM CDT MON MAY 17 2010 TXZ171-172-188-190-180015- BLANCO-BURNET-GILLESPIE-LLANO- 633 PM CDT MON MAY 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BLANCO...GILLESPIE...LLANO AND BURNET COUNTIES UNTIL 715 PM CDT... AT 630 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF SHOWERS AND THUNDERSTORMS DEVELOPING TOWARD LLANO...BURNET... GILLESPIE...AND BLANCO COUNTIES FROM THE WEST AND NORTHWEST. THESE SHOWERS AND THUNDERSTORMS WILL BRING PERIODS OF STRONG WIND GUSTS OF 50 MPH...PERIODS OF MODERATE TO HEAVY RAIN...OCCASIONAL DANGEROUS LIGHTNING...AND HAIL IN THE NEXT FEW HOURS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROUND MOUNTAIN... KINGSLAND... BLANCO... MARBLE FALLS... BUCHANAN DAM... BURNET... BERTRAM... LONE GROVE... ECKERT... STOLZ... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, May 17, 6:35 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
635 PM CDT MON MAY 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 1 NNE WIMBERLEY 30.00N 98.10W
05/17/2010 E1.00 INCH HAYS TX PUBLIC
RESTAURANT IN WIMBERLY REPORTED HALF INCH TO INCH OF
HAIL
&&
EVENT NUMBER EWX1000286
AKFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:24 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Hays, Travis | 51 min |
| May 17, 9:02 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 28 min |
| May 17, 9:21 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 2 hr |
| May 17, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 47 min |
| May 17, 9:38 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 17, 9:48 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 42 min |
| May 17, 10:02 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Gonzales, Guadalupe, Wilson | 28 min |
| May 17, 10:17 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 2 hr |
| May 17, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 41 min |
| May 17, 10:24 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 51 min |
| May 17, 10:27 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 48 min |
| May 17, 10:37 PM CDT | Areal Flood Advisory | EWX | Val Verde | 113 min |
| May 17, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| May 17, 10:59 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 17, 11:01 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 44 min |
| May 17, 11:21 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 39 min |
| May 17, 11:34 PM CDT | Tornado Warning | EWX | DeWitt | 26 min |
| May 17, 11:52 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 53 min |
| May 18, 12:51 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 54 min |
| May 18, 1:44 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 46 min |
| May 18, 2:09 AM CDT | Flash Flood Warning | EWX | Val Verde | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.